Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
stantheman9

post-accutane treatments

Hey,

I took a 5 month course of tane with the following progression; 40 - > 60 - > 80mg a day. My acne was a non-cystic but could be considered moderate-severe with higher concentrations of papules / postules. Accutane did it's job by reducing the amount of pimples, but I have not yet found a relief to the redness post-acne. My skin has a nice tone naturally, but as zits come and go they leave red marks that take ages to heal ( maybe because of my genetics? or type of acne? ).

Have any of you found a regimen or product that has worked as a catalyst in ridding of redness? To clarify, my redness is not a "flush", it just stays where the pimple was, and the shit adds up...

*ALSO* I have been getting sporadic breakouts ever since finishing accutane. These are mild, and aren't really ACNE, but rather are just red marks. For example, i would get 5 new red marks over night without seeing any sign of papules/postules.....

-Any input is appreciated

-- Thanks,

Stan

Share this post


Link to post
Share on other sites

Some say to get on a retiniod post-'tane, but if your main concern is redness, you may just have to let nature take its course and wait it out.

As for the acne breakouts, have you tried BP? I've heard many who've completed 'tane have more success with BP afterwards.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×